# SDR SWAA2016071353767

- Difficulty date: June 30, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 33,481 hours, 16,807 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Valve
- Part number: 251A24207
- Part serial: 3381
- Condition: No Test
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB CONTROL VALVE FAILED TEST.   R & R THE CONTROL VALVE IAW AMM.
